Fast Nonparametric Clustering of Structured Time-Series

Hensman, J., Rattray, M. and Lawrence, N.D. (2014) Fast Nonparametric Clustering of Structured Time-Series. IEEE Transactions on Pattern Analysis and Machine Intelligence, 37 (2). pp. 383-393. ISSN 0162-8828



Copyright, Publisher and Additional Information: ©2017 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Variational Bayes; Gaussian processes; structured time series; gene expression
  • Published: 18 April 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 15 Aug 2017 13:44
Last Modified: 21 Mar 2018 19:56
Published Version:
Status: Published
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Refereed: Yes
Identification Number:
Related URLs:

Share / Export